# SDR SWAA2021071581799

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS769 RBL6 WL153. ; / [01] REMOVED INTERCOSTAL BS 767-787 RBL 6;WL 153 PER SRM 51-40-02-0G-0.; [02] EVALUATED CORROSION ON INTERCOSTAL; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] VERIFIED PART OUT OF LIMITS DUE TO NO SRM LIMITS ESTABLISHED; [04] LOCATED; DRILLED; AND DEBURRED NEW INTERCOSTAL ACB BS 767-787; RBL 6; WL 153 IAW SRM 51-40-05-0G-0; DWG #146A8130. OK TO INSTALL.; [05] VERIFIED LOCATED; DRILLED; AND DEBURRED NEW INTERCOSTAL ACB BS 767-787; RBL 6; WL 153 IAW SRM 51-40-05-0G-0; DWG #146A8130. OK TO INSTALL.; [06] INSTALLED NEW INTERCOSTAL ACB BS 787-807; RBL 6; WL 153 IAW SRM 51-40-02-0G-0; DWG #146A8130.; [07] VERIFIED INSTALLATION OF NEW INTERCOSTAL ACB BS 787-807; RBL 6; WL 153 IAW SRM 51-40-02-0G-0; DWG #146A8130; [08] VERIFIED COMPLETION OF CUSTOMER CARD TTG8Q005DWR2
